# SDR COMA9960602

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7333
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Lt & Rt Te Flaps
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING FINAL APPROACH INTO CVG, THE FLAP FAIL CAUTION WARNING ACTIVATED.  REPLACED SEVEN FLAP ACTUATORS (S/N 1724A) (1737A) (1047A) (1721A) (1748A) (0973A) AND (0867), (P/N 852D100-11) (853D100-12) AND (854D100-12).
